Statistique/Probabilités
Estimation suroptimale de la densité spectrale par projection adaptative : Application à l'estimation de l'ordre d'une moyenne mobile
[Superoptimal estimator of the spectral density by adaptive projection: an application to the estimator of a moving average order]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 17-18, pp. 999-1002.

We study an adaptive estimator of the spectral density by projection. We show that this estimator reaches a superoptimal rate on a dense set in the spectral densities class, and a quasi-optimal rate elsewhere. This set can be chosen by the Statistician, and the superoptimal speed is reached for integrated quadratic error and almost sure uniform convergence. As an application we obtain a consistent estimator of a moving average order.

Dans cette Note on étudie un estimateur par projection adaptative de la densité spectrale. On montre que cet estimateur atteint une vitesse suroptimale sur un ensemble dense dans la classe des densités spectrales et une vitesse quasi-optimale ailleurs. Cet ensemble peut être choisi par le statisticien et la vitesse suroptimale est atteinte pour l'erreur quadratique intégrée et la convergence uniforme presque sûre. On en déduit un estimateur de l'ordre d'une moyenne mobile.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.07.019
Souare, Mory 1

1 L.S.T.A., Université Paris 6, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2008__346_17-18_999_0,
     author = {Souare, Mory},
     title = {Estimation suroptimale de la densit\'e spectrale par projection adaptative : {Application} \`a l'estimation de l'ordre d'une moyenne mobile},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {999--1002},
     publisher = {Elsevier},
     volume = {346},
     number = {17-18},
     year = {2008},
     doi = {10.1016/j.crma.2008.07.019},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.07.019/}
}
TY  - JOUR
AU  - Souare, Mory
TI  - Estimation suroptimale de la densité spectrale par projection adaptative : Application à l'estimation de l'ordre d'une moyenne mobile
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 999
EP  - 1002
VL  - 346
IS  - 17-18
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.07.019/
DO  - 10.1016/j.crma.2008.07.019
LA  - fr
ID  - CRMATH_2008__346_17-18_999_0
ER  - 
%0 Journal Article
%A Souare, Mory
%T Estimation suroptimale de la densité spectrale par projection adaptative : Application à l'estimation de l'ordre d'une moyenne mobile
%J Comptes Rendus. Mathématique
%D 2008
%P 999-1002
%V 346
%N 17-18
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.07.019/
%R 10.1016/j.crma.2008.07.019
%G fr
%F CRMATH_2008__346_17-18_999_0
Souare, Mory. Estimation suroptimale de la densité spectrale par projection adaptative : Application à l'estimation de l'ordre d'une moyenne mobile. Comptes Rendus. Mathématique, Volume 346 (2008) no. 17-18, pp. 999-1002. doi : 10.1016/j.crma.2008.07.019. http://www.numdam.org/articles/10.1016/j.crma.2008.07.019/

[1] Anderson, T.W. The Statistical Analyse of Time Series, Wiley, New York, 1971

[2] Billingsley, P. Convergence of Probability Measures, Wiley, New York, 1968

[3] Bosq, D. Estimation suroptimale de la densité par projection, Canad. J. Statist., Volume 33 (2005) no. 1, pp. 21-37

[4] Bosq, D. Nonparametric Statistics for Stochastic Processes. Estimation and Prediction, Lecture Notes in Statist., vol. 110, Springer-Verlag, New York, 1998

[5] Brokwell, P.J.; Davis, R.A. Time Series: Theory and Methods, Springer-Verlag, New York, 1991

[6] Carbon, M. Sur la convergence uniforme presque sûre des estimateurs de la densité spectrale des processus stationnaires et mélangeants, C. R. Acad. Sci. Paris, Sér. I, Volume 292 (1981), pp. 95-98

[7] Gaposhkin, V.F. Almost sure convergence of estimates for the spectral density of a stationary process, Teor. Veroyatnost. i Primenen., Volume 25 (1980), pp. 172-178

[8] Priestley, M.B. Spectral Analysis and Times Series, vol. 2, Academic Press, 1981

[9] Rio, E. Théorie asymptotique des processus aléatoires faiblement dépendants, Mathematics & Applications, vol. 31, Springer-Verlag, Berlin, 2000

Cited by Sources: